Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 143, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 7, 2015, 8:40 PM PDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2015, 8:40 PM PDT (03:40 UTC)
- Expired
- May 9, 2015, 3:00 AM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
703 WHUS76 KEKA 080340 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PDT THU MAY 7 2015 PZZ450-081145- /O.CAN.KEKA.GL.W.0015.000000T0000Z-150508T0700Z/ /O.NEW.KEKA.SC.Y.0143.150508T0340Z-150508T1600Z/ /O.NEW.KEKA.SE.W.0018.150508T0340Z-150508T1000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 PM PDT THU MAY 7 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT. GUSTS TO 30 KT THROUGH THE NIGHT. * SEAS...STEEP NW WAVES OF 10 TO 13 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-081145- /O.CAN.KEKA.GL.W.0015.000000T0000Z-150508T0400Z/ /O.NEW.KEKA.SC.Y.0143.150508T0340Z-150508T1600Z/ /O.NEW.KEKA.SE.W.0018.150508T0340Z-150508T1000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 840 PM PDT THU MAY 7 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 3 AM PDT FRIDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PDT FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT. GUSTS TO 35 KT. HIGHEST WINDS NEAR PT ARENA AND CAPE MENDOCINO. * SEAS...STEEP NW WAVES OF 11 TO 13 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-081145- /O.CON.KEKA.GL.W.0015.000000T0000Z-150508T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 PM PDT THU MAY 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT FRIDAY... * WINDS...N 25 TO 30 KT WITH GUSTS UP TO 40 KT THROUGH EARLY FRIDAY MORNING. * SEAS...STEEP N 11 TO 14 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$ PZZ475-081000- /O.CON.KEKA.GL.W.0015.000000T0000Z-150508T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PDT THU MAY 7 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...N 25 TO 30 KT WITH GUSTS TO 40 KT. * SEAS...STEEP NW 13 TO 15 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. $$
5 follow-up statements
870 WHUS76 KEKA 080949 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 AM PDT FRI MAY 8 2015 PZZ470-081800- /O.CAN.KEKA.GL.W.0015.000000T0000Z-150508T1600Z/ /O.EXB.KEKA.SE.W.0018.000000T0000Z-150508T1600Z/ /O.EXB.KEKA.SC.Y.0143.000000T0000Z-150509T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 249 AM PDT FRI MAY 8 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT. GUSTS TO 30 KT. * SEAS...STEEP NW WAVES OF 9 TO 12 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-081800- /O.CAN.KEKA.GL.W.0015.000000T0000Z-150508T1000Z/ /O.EXB.KEKA.SE.W.0018.000000T0000Z-150508T1600Z/ /O.EXB.KEKA.SC.Y.0143.000000T0000Z-150509T1000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 AM PDT FRI MAY 8 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 3 AM PDT SATURDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT TODAY. * SEAS...STEEP NW WAVES OF 10 TO 13 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-081800- /O.EXT.KEKA.SE.W.0018.000000T0000Z-150508T1600Z/ /O.EXT.KEKA.SC.Y.0143.000000T0000Z-150508T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 249 AM PDT FRI MAY 8 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... * WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT NEAR PT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...STEEP NW WAVES OF 8 TO 11 FT AT 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
119 WHUS76 KEKA 081551 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PDT FRI MAY 8 2015 PZZ450-455-082200- /O.EXP.KEKA.SE.W.0018.000000T0000Z-150508T1600Z/ /O.CON.KEKA.SC.Y.0143.000000T0000Z-150508T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 AM PDT FRI MAY 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WINDS...NW TO N 15 TO 25 KT. GUSTS TO 30 KT NEAR PT SAINT GEORGE AND CAPE MENDOCINO. * SEAS...STEEP NW WAVES OF 7 TO 9 FT AT 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-475-090000- /O.EXP.KEKA.SE.W.0018.000000T0000Z-150508T1600Z/ /O.CON.KEKA.SC.Y.0143.000000T0000Z-150509T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PDT FRI MAY 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... ...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... * WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 35 KT. * SEAS...STEEP NW WAVES OF 8 TO 11 FT AT 8 TO 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
974 WHUS76 KEKA 082142 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 242 PM PDT FRI MAY 8 2015 PZZ450-455-082245- /O.EXP.KEKA.SC.Y.0143.000000T0000Z-150508T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 242 PM PDT FRI MAY 8 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS AND SEAS WILL CONTINUE TO DECREASE THROUGH THE EVENING. $$ PZZ470-475-090545- /O.CON.KEKA.SC.Y.0143.000000T0000Z-150509T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 242 PM PDT FRI MAY 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 30 KT. * SEAS...STEEP NW WAVES OF 7 TO 9 FT AT 8 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
492 WHUS76 KEKA 090327 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 827 PM PDT FRI MAY 8 2015 PZZ470-475-091000- /O.CON.KEKA.SC.Y.0143.000000T0000Z-150509T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 827 PM PDT FRI MAY 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM SATURDAY... * WINDS...N 15 TO 25 KT THIS EVENING. OCCASIONAL GUSTS TO 30 KT. * SEAS...STEEP NW WAVES OF 7 TO 9 FT AT 8 SECONDS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
327 WHUS76 KEKA 090949 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 249 AM PDT SAT MAY 9 2015 PZZ470-475-091100- /O.EXP.KEKA.SC.Y.0143.000000T0000Z-150509T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 249 AM PDT SAT MAY 9 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 7, 3:37 PM PDT, 5 hours 3 minutes earlier.
Area forecast discussion, May 7, 3:37 PM PDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
337 PM PDT THU MAY 7 2015
.SYNOPSIS...AN UPPER TROUGH WILL CONTINUE TO SLOWLY SINK SOUTH
OVER CALIFORNIA TONIGHT. CONDITIONS WILL REMAIN MOSTLY DRY WITH
ISOLATED SHOWERS OR THUNDERSTORMS OVER THE INTERIOR MOUNTAINS LATE
THIS AFTERNOON AND TOMORROW. GUSTY WINDS WILL CONTINUE ALONG EXPOSED
RIDGES THROUGH TONIGHT...BUT SHOULD TAPER OFF SLIGHTLY ALONG THE
COAST LATE THIS EVENING. TEMPERATURES SHOULD CONTINUE TO BE
SEASONAL OVER THE NEXT FEW DAYS.
&&
.DISCUSSION...THE SLOW AND STEADY SOUTHWARD MARCH OF A POTENT
UPPER LOW CONTINUES ACROSS CALIFORNIA...AND THE NORTHWEST PART OF
THE STATE NOW MOSTLY RESIDES WITHIN THE LEFT ENTRANCE REGION OF
THE JET STREAM. WHILE MOISTURE REMAINS RELATIVELY MEAGER WITHIN
THE COLUMN THIS AFTERNOON...IT HAS MARGINALLY IMPROVED FROM
YESTERDAY AS MID LEVEL MOISTURE HAS WRAPPED AROUND THE UPPER LOW.
CONVECTION HAS NOT BEEN PARTICULARLY VIGOROUS AS OF YET...WITH THE
STRONGEST ACTIVITY CURRENTLY LOCATED ALONG SOUTH FORK RIDGE AND
THE EASTERN PORTION OF MENDOCINO COUNTY. THIS ACTIVITY IS EXPECTED
TO CONTINUE TO FESTER OVER THE NEXT FEW HOURS...AND ISOLATED
SHOWERS ARE STILL EXPECTED IN THE AREAS MENTIONED. THERE IS A BIT
OF QUESTION WHETHER OR NOT THESE SHOWERS WILL BE ABLE TO DISLODGE
FROM THE HIGH TERRAIN AND MOVE SOUTHEAST BEFORE DISSIPATING...BUT
GIVEN THE RELATIVELY STRONG SLOW AND EXPECTED STORM MOTION VECTORS
OF AROUND 25 KT...IT ISNT OUT OF THE QUESTION THAT A SHOWER OR TWO
COULD MAKE A RUN FOR THE COAST BEFORE DYING. AS FOR LIGHTNING...IT
APPEARS TO BE SOMEWHAT UNLIKELY ASIDE FROM A FEW STRIKES HERE AND
THERE WITH THE STRONGEST CELLS. WILL CONTINUE TO MAINTAIN SLIGHT
CHANCE MENTION FOR THE REST OF THE AFTERNOON...BUT ANY LIGHTNING
STRIKES ARE LIKELY TO BE FEW AND FAR BETWEEN. MEANWHILE...STRONG
NORTHERLY WINDS CONTINUE TO BLOW ALONG THE REDWOOD COAST...AND
GIVEN CURRENT INCREASING TRENDS...A WIND ADVISORY HAS BEEN ISSUED
FOR THE REDWOOD COAST FROM NOW UNTIL 10 PM THIS EVENING. GUSTS TO
50 MPH WILL BE POSSIBLE IN EXPOSED AREAS IMMEDIATELY ALONG THE
COAST...PARTICULARLY IN CRESCENT CITY. MUCH LIKE LAST
NIGHT...WINDS SHOULD TAPER OFF DURING THE LATE EVENING. ACROSS THE
INTERIOR...GUSTY NORTHEAST WINDS WILL BE POSSIBLE ACROSS EXPOSED
RIDGE TOPS THROUGH THE NIGHT...BUT WILL LIKELY REMAIN BELOW
ADVISORY CRITERIA. TEMPERATURES OVERNIGHT WILL LIKELY BE A BIT
WARMER THAN THE PREVIOUS NIGHT...HOWEVER A FEW COLD PRONE AREAS
COULD STILL SEE SOME PATCHY FROST...PARTICULARLY AROUND
RUTH...HAYFORK...AND WEAVERVILLE.
FOR TOMORROW...INTERIOR TEMPERATURES WILL WARM A BIT AS A TRANSIENT
UPPER RIDGE BEGINS TO IMPACT THE AREA...AND WINDS SHOULD BEGIN TO
GRADUALLY SUBSIDE AS THE PRESSURE GRADIENT WEAKENS. CONVECTION WILL
ALSO LIKELY BE A BIT MORE MUTED AS SUBSIDENCE INCREASES
ALOFT...HOWEVER A FEW SHOWERS STILL CANNOT BE RULED OUT ACROSS
THE INTERIOR HIGH TERRAIN. BY SATURDAY...THESE CHANCES SHOULD BE
NEAR ZERO AS THE RIDGE AXIS WILL BE DIRECTLY OVERHEAD. COASTAL
STRATUS AND FOG IS ALSO LIKELY TO INCREASE OVER THE WEEKEND.
ATTENTION THEN TURNS TO ANOTHER APPROACHING UPPER LOW...WHICH MODELS
CONTINUE TO BALK AT. WITH CONSIDERABLE DIFFERENCES IN SOLUTIONS YET
AGAIN TODAY...MINIMAL CHANGES WERE MADE TO THE FORECAST FOR EARLY
NEXT WEEK. IN GENERAL...EXPECT GRADUALLY INCREASING
SHOWER/THUNDERSTORM CHANCES ACROSS MAINLY THE INTERIOR AS THIS
SYSTEM MOVES ONSHORE SUNDAY THROUGH TUESDAY. /BRC
&&
.AVIATION...MOSTLY VFR CONDITIONS ARE EXPECTED TO CONTINUE OVER THE
NEXT 24 HRS...ALTHO CLOUDS WHICH HAVE FORMED NEAR THE EEL RIVER
DELTA ARE EXPECTED TO EXPAND OVERNIGHT...POSSIBLY ACROSS HUMBOLDT
BAY. SOME LOW TO MID CLOUDS WILL BE MOVING OVER UKI THE REMAINDER OF
THE AFTERNOON AS CONVECTIVE DEBRIS AROUND THE UPPER LOW SPREAD
SW...BUT ANY CEILINGS ARE EXPECTED TO BE WELL ABOVE 3K FT. WINDS
WILL BE THE MAIN STORY...WITH GUSTS OVER 30 KT LIKELY AT KACV AND
KCEC INTO THE EVENING HOURS. SOME GUSTS OVER 15 KT ARE ALSO POSSIBLE
FOR THE NEXT FEW HOURS AT KUKI. /SEC
&&
.MARINE...THE GRADIENT BETWEEN HIGH PRESSURE OVER THE PACIFIC AND
INLAND LOW PRESSURE WILL GRADUALLY RELAX TONIGHT AND FRI.
HOWEVER...IN THE SHORT TERM...WINDS AND STEEP SHORT PERIOD SEAS ARE
EXPECTED TO INCREASE AGAIN DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS. HOISTED A SHORT FUSE GALE WARNING FOR THE N NEAR
SHORE WATERS THRU THE EVENING HOURS. ALSO EXTENDED THE VALID TIME OF
THE N OFFSHORE GALE WARNING THRU FRI MORNING. N WINDS WILL INCREASE
AGAIN LATE SUN AS THE PACIFIC HIGH REBUILDS TOWARD THE AREA. THESE
WINDS ARE EXPECTED TO DECREASE AGAIN BY TUE OF NEXT WEEK.
/SEC
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
WIND ADVISORY UNTIL 10 PM PDT THIS EVENING FOR CAZ001.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 9 PM PDT THIS EVENING FOR PZZ455.
GALE WARNING UNTIL MIDNIGHT PDT TONIGHT FOR PZZ450.
GALE WARNING UNTIL 9 AM PDT FRIDAY FOR PZZ470.
GALE WARNING UNTIL 3 AM PDT FRIDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, May 7, 3:42 PM PDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 342 PM PDT THU MAY 7 2015 CAZ001-082245- REDWOOD COAST- 342 PM PDT THU MAY 7 2015 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WIND ADVISORY IS CURRENTLY IN EFFECT. GUSTY WINDS TO 50 MPH ARE POSSIBLE THIS AFTERNOON WITH THE STRONGEST WINDS ON EXPOSED HEADLANDS AND NEAR CRESCENT CITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-004-076-082245- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 342 PM PDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED SHOWERS WILL BE POSSIBLE ACROSS THE HIGH TERRAIN OF TRINITY...EASTERN HUMBOLDT...AND MENDOCINO COUNTIES THIS AFTERNOON AND EVENING...WITH A SLIGHT CHANCE FOR A FEW LIGHTNING STRIKES ACROSS MAINLY EASTERN HUMBOLDT AND MENDOCINO COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH TUESDAY...PRIMARILY ACROSS THE HIGH TERRAIN OF TRINITY...EASTERN HUMBOLDT...AND EASTERN MENDOCINO COUNTIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ002-082245- MENDOCINO COAST- 342 PM PDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 8:40 PM PDT | Hazardous Seas Warning | EKA | 12 hr | |
| May 8, 3:30 AM PDT | Frost Advisory | EKA | 5 hr | |
| May 8, 2:37 PM PDT | Frost Advisory | EKA | 17 hr |
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.